Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Getting testosterone shots with no side effects but have low libido. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 614 Questions
I'm getting 200 mg of testostone shots a week with no side effect, but have notice a decline in desire for sex at first it was really great, my blood levels is around 1600 which they say is really good? Is this normal to feel this way. I have been taking them since XXXXXXX of this year. What can I do to maintain a more normal level of desire, pellets implants?
My wife wants me to get my tubes cut so she want get pregnant, I'm taking testrotone shot how much will that lower my sperm count? Will it be enough to not get her pregnant?
Posted Tue, 8 Oct 2013 in Men Sexual Problems
Answered by Dr. Manuel C See IV 4 hours later
Brief Answer:
Yes Testosterone can decrease libido and sperm.

Detailed Answer:
Good Day and Thank you for being with healthcare magic.

Testosterone may decrease libido because of the decrease in estrogen with testosterone supplementation. Although there are men who reports that there is an increase in libido with testosterone supplementation. Libido is a complex process and researches still doesnt know how to alter/increase libido.

Testosterone can decrease your sperm count to zero. I would suggest doing a semen analysis to check how much testosterone had altered your semen parameters. Anything short of that will be purely speculative. If your semen count is markedly decreased or zero then chance of conception will be very low but not impossible though. Even with vasectomy (cutting tubes) there is still a very low chance that sperm might pass through.

Best of Luck and Thank you again.

Yours truly,

Dr Manuel See IV
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor